# SDR CA020408005

- Difficulty date: April 2, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 10,439 hours
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 6870992
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE PERFORMANCE DETERIORATED, POWER CHECK CARRIED OUT, ENGINE DID NOT MEET SPECIFICATIONS. VISUAL INSPECTION REVEALED A CRACK IN LT ARMPIT OF THE OUTER COMBUSTION CAN. THE CAN WAS REPLACED.
